# SDR IPXA10M58590

- Difficulty date: February 6, 2010
- Submitted: February 22, 2010
- Operation: Air carrier
- Aircraft: N282UP
- Make and model: Doug MD-11F
- Aircraft serial: 48452
- Aircraft time: 65,421 hours, 10,704 cycles
- Engine: Pwa PW4462
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB29323
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C,  LT WING FIXED L/E COMP'T SPLICE STRAP STIFFENER CRACKED AT STA XOS 666.  TRIMMED AND REWORKED STIFFENER FLANGES, FABRICATED AND INSTALLED REPLACEMENT SECTION REPAIR STRAP AND FILLER REF STA SA EA 011-5720-01- A2171 AND EO MD11-5720-36671.
